# SDR 9JLA2023041425571

- Difficulty date: March 31, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N953TJ
- Make and model: Cessna 750
- Aircraft serial: 7500310
- Aircraft time: 3,968 hours, 2,550 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7002800901
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE FLIGHT GUIDANCE COMPUTER B FAILED. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED BOTH YAW DAMPENER LINEAR ACTUATORS FAILED. THE ACTUATORS WERE REPLACED WITH REPAIRED UNITS. FAILED UNITS P/N 7002800-901 S/N 0809H375, 97121049
